MAUDE Adverse Event Report: EXACTECH, INC. EQUINOXE; SUP/POST AUG PLATE, L RS GLENOID BASEPLATE

EXACTECH, INC. EQUINOXE; SUP/POST AUG PLATE, L RS GLENOID BASEPLATE
Catalog Number 320-15-07
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Codes Failure of Implant (1924); Device Embedded In Tissue or Plaque (3165)
Date of Event 08/26/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Pending evaluation.Concomitant medical device: glenosphere locking screw (cat# 320-15-05 / sn# (b)(4)) ; glenosphere (cat# 320-01-38 / sn# (b)(4)).
 
Event or Problem Description
It was reported that the revision was due to the glenosphere becoming disassociated from the base plate two months after the initial implant surgery.The surgeon used the superior posterior glenoid plate, a 38 glenosphere and the glenosphere locking screw.He encountered no problem during the first surgery.
 
Additional Manufacturer Narrative
Section h10: (b2) outcomes attributed to adverse event: added check for hospitalization - initial or prolonged.(e3) occupation: physician.(g3) report source: health professional.(g5) pma/510(k)number: k131575.(h3) the disassembly reported may have been the result of misaligning the glenosphere on the glenoid baseplate during the initial surgery, which may have prevented the glenosphere locking screw from fully seating, allowing for the screw to backout of the baseplate.However, this cannot be confirmed as the devices were not available for evaluation.(h4) device manufacture date: (b)(6) 2015.(h6) evaluation codes: 3165.2907.*no information provided in the following section(s): a3, a4, a5, b6, b7, d6, g8, h7, h9.

Brand Name
EQUINOXE
Common Device Name
SUP/POST AUG PLATE, L RS GLENOID BASEPLATE
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
MDR Report Key8969016
Report Number1038671-2019-00446
Device Sequence Number2337019
Product Code KWT
UDI-Device Identifier10885862242556
UDI-Public10885862242556
Combination Product (Y/N)N
Initial Reporter StateVA
Initial Reporter CountryUS
PMA/510(K) Number
K131575
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2019
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 02/06/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date10/05/2025
Device Catalogue Number320-15-07
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 08/26/2019
Supplement Date Received by Manufacturer02/03/2020
Initial Report FDA Received Date09/06/2019
Supplement Report FDA Received Date02/06/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age79 YR